# SDR TWRA96322

- Difficulty date: September 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603FF
- Make and model: Boeing 747130
- Aircraft serial: 19746
- Engine: Pwa JT9D7A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Part time: 61,032 hours
- Stage of operation: CL
- Nature of condition: J, M
- Precautionary procedure: E

## Discrepancy

DURING CLIMB FLIGHT LEVEL 220, AIRCRAFT SHOOK AND LOUD BANG NR 1 ENGINE EGT WENT TO 905 DEGREES CELSIUS.  THRUST LEVER RETARDED AND ENGINE SHUTDOWN PER INFLIGHT FAILURE.  ACCOMPLISHED CONDITION INSPECTION PER MM 5-51-39, PHASE ONE PARAGRAPHS A AND B NR DEFECTS NOTED.  REMOVED ENGINE S/N 662818 AND INSTALLED ENGINE S/N 685870 IAW MM 71-00-02 AND 71-00-07 AND WIC 71-002, RUN UP AND LEAK CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
